It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-29-2003, 03:59 AM   #1
Senior Member
 
Join Date: Nov 2002
Posts: 203
Tummy HB User
Post Skin Irratation

I use Purpose (liquid) and Cetaphil Moisturizing Lotion right after I get out of the shower. I then put on Skinoren cream but recently I have been getting red bumps and spots all over my face. They are not pimples and usually reside within a day or two. Any of these products cause irratation for you and is there a way to get rid of it when you have it?

 
Old 01-29-2003, 04:02 AM   #2
Inactive
 
Join Date: Mar 2002
Location: sydney, nsw, australia
Posts: 40
Divine HB User
Post

I get these sometimes too, anyone else?

 
Sponsors Lightbulb
   
Old 01-29-2003, 12:19 PM   #3
Senior Member
 
Join Date: Jul 2002
Location: IL, USA
Posts: 116
ShadyLady482 HB User
Post

I've gotten them before too... I think they're hives or something related. Sometimes they seem to happen for no reason at all, even when my routine has been the same for a long time. It could be the weather or something else not related to what you are using... Other times I've had the same reaction to specific products. How long have you been using the products you mentioned? If they are fairly new, my advice would be to cut back and only use one for a while, then slowly incorporate the others; that way if you still have a bad reaction it'll be easier to pinpoint what's causing it. If you've been using these products for a long time without previous problems, however, I'm not sure exactly what would cause it because that's my problem too!

 
Old 01-29-2003, 08:04 PM   #4
Senior Member
 
Join Date: Nov 2002
Posts: 203
Tummy HB User
Post

I've had the same routine for a month and it really just started in the last couple of weeks. It could the cold weather that has come. I always think that putting lotion on my face after a shower while my face is still wet could cause a lot of irriation problems, but I have too because Accutane has permanently left me dry. I cannot swim or anything without putting on lotion afterward. Hopefully its just the weather. Id rather have these irration marks than actual pimples, but still youd hope that when your face is clear, it would be clear from everything!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Menopause, Sticky skin and Hair loss/breakage Sticky Deb Hair Loss / Alopecia 10 04-26-2010 09:40 AM
Is this skin cancer? frugaleater Cancer: Skin 5 04-22-2010 11:09 AM
Info on sensitive skin jeff864 Acne 0 10-08-2005 03:16 PM
What is the difference between jock itch or dry skin on penis? learnhealth Sexual Health - Men 7 05-02-2005 04:33 AM
Good Skin, then WHAM!!!! wazzup Acne 5 11-01-2004 09:23 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!